Norethindrone Side Effects After Stopping

2 Replies Updated



Conversation Starter

Tonya Says:


I had very heavy periods with alot of cramping so my doctor suggested Cryoablation. Before I did that I had to have a cyst and fibroid removed. He then put me on a 5mg Norethindrone once a day originally for 4 months after the Cryoablation. At my 3 month checkup I still hadn't had a regular period so he told me to stop taking it. It's been a week since I stopped and still no period but terrible headaches daily, some cramping and alot of nausea. I cannot be pregnant so I'm not worried about that but wondering if the side effects are normal and how long I can expect them.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Tonya! How are you? I'm very sorry about the problems that you're having.

Some women no longer have periods, or have extremely light ones, after having cryoablation done. I'm surprised that your doctor didn't inform you of that. Your body is basically going to create a new normal.

The side effects are typical for taking a hormonal supplement, such as the Norethindrone, as listed by the FDA. It may take a couple of weeks for things to settle down and for the side effects to entirely go away.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Tonya Says:

My doctor told me I would still have a period about 2 days a month. He was concerned I didn't have one at all during the 3 months following my procedure and thought for sure I would have one within a few days after stopping the Norethindrone. It's been 2 weeks now and still nothing, not even spotting. I have been working out alot more so that could be contributing to that I suppose. The side effects are finally subsiding and the headaches stopping. He didn't tell me anything about the side effects. Thank you for the information and I guess I'll just wait and see what my body does. I am 43 so maybe it's just gonna take longer for my body to decide what the new normal is.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

SIDE EFFECTS CONTINUE AFTER STOPPING DRUG
I was on carbergoline 0.25 twice weekly for one month and had terrible hot flashes . Now off of it for almost 2 weeks an... 1 reply
Extreme Side Effects After STOPPING Loestrin
I am 21 and I had been on Loestrin 24 fe for about a year and a half and I started getting anxiety and depression. I als... 5 replies
topamax side effects even after stopping it
Hi. I was on Topamax 50mg at bedtime only for a month. I lost 15 lbs, fuzzy brain, but most of all terrible thoughts of ... 3 replies
Side effects ON Bystolic/Symptoms after STOPPING Bystolic
Hi. I've been on Bystolic for about two years, since shortly after a five valve emergency bypass. While taking it (a... 1 reply
oxybutinin side effects after stopping tablet
After Stopping OXYBUTININ tablet, now six months, I still have side effects, swollen tongue, Lips, Dry Mouth and stingin... 3 replies
Lexotanil side effects for 2 years after stopping it
Please advise me of the side effects of Lexotanil 6 mg daily after taking it for 12 years, and had stopped it 2 years ag... 1 reply
sizodon plus side effects / reaction after stopping
My son has been taking sizodon plus for over 2 years. He now has a govt job and he intends to stop this medicine. Is it ... 9 replies
zenoxa 300 dose stopped, side effects after stopping the tablet consumption.
My friend is taking ZENOXA 300 for only one EPILEPSY stroke about 4 and half years ago. The dose was 2 tablets of 300 pe... 2 replies
diagnosed with schizophrenia and horrible side effects after taking and stopping lyrica
when taking lyrica I noticed it was helping with the nerve pain and my fibro a little but it was increasing and bringing... 6 replies
effects of stopping risper after 3 days
is there any harm if i stop my son,s dosage on risper after 3 days ? he is 23 ## According to an internet search, yes, i... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 August 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA